33843 articles – 26709 Notices  [english version]
.:. Consultation > Par domaines > Mathématiques .:.
8436 documents classés par :
1 - 2 - 3 - 4 - 5 - 6 - 7 ... Page Suivante Page Finale
fulltext access Etude d'estimations d'erreur a posteriori et d'adaptivité basée sur des critères d'arrêt et raffinement de maillages pour des problèmes d'écoulements multiphasiques et thermiques. Application aux procédés de récupération assistée d'huile
Yousef S.
Université Pierre et Marie Curie - Paris VI (24/07/2020), Mme Vivette Girault, co-directeur : M. Martin Vohralik (Dir.) [tel-00918782 - version 2]
Singular trajectories in optimal control
Bonnard B., Chyba M.
Dans Encyclopedia of Systems and Control, Springer (Ed.) (2015) [hal-00939089 - version 1]
fulltext access Self-similar prior and wavelet bases for hidden incompressible turbulent motion
Héas P., Lavancier F., Kadri-Harouna S.
SIAM Journal on Imaging Sciences (2014) [hal-00793461 - version 2]
fulltext accessible on an other server The geometry of some parameterizations and encodings
Couveignes J.-M., Lercier R.
Advances in mathematics of communications (2014) 1-22 [hal-00870112 - version 1]
Conducting and permeable states of cell membrane submitted to high voltage pulses: Mathematical and numerical studies validated by the experiments
Leguebe M., Silve A., Mir L. M., Poignard C.
Journal of Theoretical Biology 360 (2014) 83-94 [hal-01027477 - version 1]
fulltext access Sparse reconstruction from Multiple-Angle Total Internal Reflection Fluorescence Microscopy
Soubies E., Blanc Féraud L., Schaub S., Aubert G.
Dans ICIP - International Conference on Image Processing (2014) [hal-01037895 - version 1]
fulltext access Long time behaviour of a stochastic nano particle
Etore P., Labbé S., Lelong J.
Journal of Differential Equations 257, 6 (2014) pages 2115-2135 [hal-00680775 - version 4]
fulltext access HJB equations in infinite dimension with locally Lipschitz Hamiltonian and unbounded terminal condition
Masiero F., Richou A.
Journal of Differential Equations 257, 6 (2014) 1989-2034 [hal-00915046 - version 1]
fulltext access Optimal control of a semilinear parabolic equation with singular arcs
Bonnans J. F.
Optimization, Methods and Software 29, 2 (2014) 964-978 [hal-00740698 - version 2]
fulltext access On output regulation in state-constrained systems: An application to polyhedral case
Tanwani A., Brogliato B., Prieur C.
Dans 19th IFAC World Congress (IFAC WC 2014) (2014) [hal-00997266 - version 1]